Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have flutters on right side of lower stomach with unusual bowel moments. Reason?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I am a man who has flutters on right side of my lower stomach, bowel moments a bit more than usual. Can you help please?
Posted Sun, 31 Mar 2013 in Abdominal Pain
Answered by Dr. Mayank Bhargava 22 minutes later
Welcome to XXXXXXX forum.

Let me know the associated symptoms along with mentioned.
Do you have nausea & vomiting/ fever/ abdominal bloating/ abdominal discomfort/ excessive flatulence/ Constipation/ spasmodic abdominal pain?
Since how many days are you suffering from these symptoms?
What was the consistency of stools?

With the available described symptoms, there appears to be possibility of acute gastroenteritis.
Presence of fluttering and increased bowel movements suggests the diagnosis.

You should consult with XXXXXXX medicine specialist and should go for thorough check up.
You should go for complete blood count, ultrasound imaging studies, renal function test.
You should take complete antibiotic course, probiotics and antispasmodic ( if abdominal pain is present).
You should maintain your hydration by taking potassium XXXXXXX supplements.
Kindly avoid milk and all milk related products.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Follow-up: Have flutters on right side of lower stomach with unusual bowel moments. Reason? 10 minutes later
No real pain, just a fluttering feeling. Had diarrhea for about 2 days, but has hardened a bit today. No nausea & vomiting/ fever, but bloating and excessive flatulence. Have been drinking lots of water, but it is very hot here for weeks.
Answered by Dr. Mayank Bhargava 36 minutes later
Still my diagnosis is in favor of partially treated gastroenteritis.
You should take complete antibiotic course and can avoid antispasmodics as pain is absent.
You should also take proton pump inhibitors.
Best regards,
Dr. Mayank Bhargava

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor